On Reducibility of Systems of Linear Differential Equations with Quasiperiodic Skew-Adjoint Matrices
Abstract
We prove that there exists an open set of irreducible systems in the space of systems of linear differential equations with quasiperiodic skew-adjoint matrices and fixed frequency module.Downloads
Published
25.03.2002
Issue
Section
Research articles
How to Cite
Tkachenko, V. I. “On Reducibility of Systems of Linear Differential Equations With Quasiperiodic Skew-Adjoint Matrices”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 3, Mar. 2002, pp. 419-24, https://umj.imath.kiev.ua/index.php/umj/article/view/4079.